On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 179-192.
@article{RSMUP_2014__131__179_0,
     author = {Sango, Mamadou and Tadmon, Calvin},
     title = {On global well-posedness for the {Einstein-Maxwell-Euler} system in {Bondi} coordinates},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {179--192},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217756},
     zbl = {1297.35176},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__131__179_0/}
}
TY  - JOUR
AU  - Sango, Mamadou
AU  - Tadmon, Calvin
TI  - On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 179
EP  - 192
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2014__131__179_0/
LA  - en
ID  - RSMUP_2014__131__179_0
ER  - 
%0 Journal Article
%A Sango, Mamadou
%A Tadmon, Calvin
%T On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 179-192
%V 131
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2014__131__179_0/
%G en
%F RSMUP_2014__131__179_0
Sango, Mamadou; Tadmon, Calvin. On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 179-192. http://www.numdam.org/item/RSMUP_2014__131__179_0/

[1] Lichnerowicz A. Relativistic Hydrodynamics and Magnetohydrodynamics, New York, Benjamin, 1967, 207 pp. | Zbl

[2] Choquet-Bruhat Y. General Relativity and the Einstein Equations, New York, Oxford University Press, 2009, 812 pp. | MR | Zbl

[3] Anile A. M. Relativistic fluids and magneto-fluids: With applications in astrophysics and plasma physics, New York, Cambridge University Press, 1989, 348 pp. | Zbl

[4] Font J. A. Numerical Hydrodynamics and Magnetohydrodynamics in General Relativity, Living Rev. Relativity, 11, 2008, No 7, 131 pp. | MR | Zbl

[5] Pugliese D., J. A. Valiente Kroon. On the evolution equations for ideal magnetohydrodynamics in curved spacetime, arXiv:1112.1525, 25 pp. | MR | Zbl

[6] Agathonov A. A., Y. G. Ignatyev. Exact solution of the relativistic magnetohydrodynamic equations in the background of a plane gravitational wave with combined polarization, Gravit. Cosmol., 17, 2011, No 1, 71–75. | MR | Zbl

[7] Etienne Z. B. et al. Relativistic magnetohydrodynamics in dynamical spacetimes: Improved electromagnetic gauge condition for adaptative mesh refinement grids, Phys. Rev. D, 85, 2012, No 2, 024013, 10 pp.

[8] Noutchegueme N., C. Nangne. Global Existence of Solution to the Coupled Einstein-Maxwell System for a Perfect Charged Relativistic Fluid in a Robertson-Walker Space-Time, Adv. Studies Theor. Phys., 2, 2008, No 15, 725–740. | MR | Zbl

[9] Christodoulou D. The formation of black holes in general relativity, Zürich, EMS Monographs in Mathematics, 2009, 600 pp. | MR | Zbl

[10] Christodoulou D. The problem of a self-gravitating scalar field, Comm. Math. Phys., 105, 1986, 337–361. | MR | Zbl

[11] Chae D. Global existence of solutions to the coupled Einstein and Maxwell-Higgs system in the spherical symmetry, Ann. Henri Poincaré, 4, 2003, 35–62. | MR | Zbl

[12] Tadmon C. Global solutions, and their decay properties, of the spherically symmetric su(2)- Einstein-Yang-Mills-Higgs equations, C. R. Acad. Sci. Paris Ser. I, 349, 2011, 1067–1072. | MR | Zbl

[13] Tadmon C., S. B. Tchapnda. On the spherically symmetric Einstein-Yang-Higgs equations in Bondi coordinates, Proc. R. Soc. A, 468, 2012, 3191–3214. | MR

[14] Dossa M., C. Tadmon. The Goursat problem for the Einstein-Yang-Mills-Higgs system in weighted Sobolev spaces, C. R. Acad. Sci. Paris Ser. I, 348, 2010, 35–39. | MR | Zbl

[15] Dossa M., C. Tadmon. The characteristic initial value problem for the Einstein-Yang-Mills-Higgs system in weighted Sobolev spaces, Appl. Math. Res. Express. AMRX 2010, 2010, No 2, 154–231. | MR | Zbl

[16] Rendall A. D. Reduction of the characteristic initial value problem to the Cauchy problem and its applications to the Einstein equations, Proc. R. Soc. A, 427, 1990, 221–239. | MR | Zbl

[17] Tabensky R., A. H. Taub. Plane symmetric self-gravitating fluids with pressure equal to energy density, Comm. Math. Phys., 29, 1973, 61–77. | MR | Zbl

[18] P. G. Lefloch, J. M. Stewart. The characteristic initial value problem for plane symmetric spacetimes with weak regularity, Classical Quantum Gravity, 28, 2011, No 14, 145019, 37 pp. | MR | Zbl